# SDR FDEA201803010536

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 53,094 hours, 23,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B385400200
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 241KJ FLOOR PANEL BROKEN.   FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005, REV M.  CATAGORY A MAJOR REPAIR.
